# SDR AALA202312205778

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 64,490 hours, 37,276 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 564CA01Y1
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO A LOUD ELECTRICAL ARCHING SOUND IN FLIGHT. RESET GALLEY AND CABIN SWITCH WITH MOC. SOUND WENT AWAY AFTER RESET AT ABOUT 26,000 FT. NO SMOKE NO FLICKERING NO ECAM MESSAGES NO CIRCUIT BREAKERS POPPED. NOISE CAME BACK LOUDER AT AROUND 4,000FT ON APPROACH THEN WENT AWAY AND EVERYTHING WAS NORMAL. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202312195778: MAINTENANCE FOUND CONTACTOR 27XN WOULD RELAX INTERMITTENTLY WITHOUT COMMAND AND REPLACED IT PER AMM 24-51-55. A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
